| Model Number |
3186 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient's leads were cut during back surgery.Surgical intervention was undertaken on (b)(6) 2026, and the cut leads were explanted and replaced.